# SDR HEEA082630

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,665 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Check Valve
- Part number: 95704
- Part serial: 22687
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE SMOKING ON SHUTDOWN. SCRAPPED CHECK VALVE.
